# SDR AALA20030101

- Difficulty date: January 20, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FS 1418 CRACKED AT 2R.  INSTALLED DOUBLER PER 53-01-00 AND AARD 53-10-00-15.  (M)
